MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0740-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhagic Stroke (4417)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke following the procedure, resulting in additional surgical intervention.An enroute transcarotid stent was selected for use in the transcarotid artery revascularization (tcar) procedure.Following the procedure, the patient was seen by neurosurgery for a brain bleed/hematoma.An emergency craniotomy and evacuation were performed.It was noted that the patient appeared to be improving.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22285715
Report Number2124215-2025-39247
Device Sequence Number15570113
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)260731(10)18229215
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0740-CS
Device Catalogue NumberSR-0740-CS
Device Lot Number0018229215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient RaceWhite